Ask an expert
Question

20 Nov 2004

5 periods, still on pill, darker areolas, weight gain...pregnant???
I'm so scared, I have had my periods like clockwork still but are gaining weight like crazy.my areolas are darker. I'm still using the pill [never skipped one], but lately my period does not start on the very first red pill, but on the third [triphasil].Can I be pregnant and if so then for how long because then I can't have an abortion.
Answer 713 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

If you are having regular periods, it is highly unlikely that you are pregnant. Weight gain and darkening of the areolas can be side effects of the Pill.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.